# SDR HNAA2019032800079

- Difficulty date: March 24, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 44,577 hours, 40,335 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NDIS  642     33-51  0003890  24MAR19  RIC  CLOSE EMERGENCY LIGHT AT SEAT 3B WILL NOT ILLLUMINATE FACT  24MAR19  09:39  RIC CLEANED AND RESECURED EMERGENCY LIGHT CONNECTORS FOR EMERGENCY LIGHT AT SEAT 3B IN REF TO AMM 32-50-14-000-701/400-801-A. OPS CHECK GOOD OK FOR SERVICE.
